# SDR AALA202403110423

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,455 hours, 27,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat Row 32c
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 32C ISLE EMERGENCY LIGHT IS DETACHED. REMOVE AND REPLACED EMERGENCY FLOOR PROXIMITY LIGHT ASSEMBLY AT 32C. PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
